# SDR CA070608005

- Difficulty date: June 8, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 17,193 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TESTING ELT FOR THE REQUIREMENT OF CAR 571 APPENDIX G FOUND G SWITCH INOPERATIVE. UNIT BEING RETURNED TO MFG FOR REPAIR. (TC NR 20070608005)
